# SDR AALA202512048591

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 36,933 hours, 15,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT THE 4L DOOR WON'T LOCK INTO THE OPEN POSITION. MAINTENANCE LUBRICATED 4L DOOR GUST LOCK MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
